# SDR GAIA9734

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47062
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KHA - FLT 564 - FNT-YIP - ON APPROACH TO YIP, AFTER EXTENDING THE LANDING GEAR THE FLIGHT CREW NOTICED THAT THE LANDING GEAR DOOR WARNING LIGHT STAYED ON LONGER THAN NORMAL.  THE LANDING GEAR WAS RECYCLED ONCE TO EXTINGUISH THE LIGHT.  A UNEVENTFUL LANDING WAS MADE.  INSPECTION REVEALED THAT THE RT MLG INBOARD DOOR POSITION SWITCH WAS OUT OF ADJUSTMENT.  THE POSITION SWITCH WAS ADJUSTED AND OPS CHECKED PER THE DC-9 MM.  AIRCRAFT RETURNED TO SERVICE.  (M)
